| Catalog Number |
10015862 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It is reported occlusion.Description: for some infusions (not all), rns are unable to get medication to clear from drip chamber and tubing above pump.Pump is stating ¿container empty¿ even though drug is left in drip chamber, and when rns program extra volume and press start, pump then states that there is an occlusion.Rns are concerned that patient is not getting the full dose of their medication.No patient harm.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.